Imuran related pain

Has anyone experienced pain just under ribs or achy hips, back, and legs while on Imuran. I recently upped dose from 50mg to 100 and have been getting weird pains like never before. I went off Imuran for a week and pain in my legs went away. Then back on again and now rib pain is unbearable after 2 week. My history is too long to mention in a few lines. Just wondering if anyone else has noticed any similarities with taking Imuran

4 Replies

  • I'm not a medical doctor. However I'm on Azathioprine too. Get checked by a doctor if you have low left rib pain, as it can cause your spleen to be inflammed. X

  • Thanks for the advice, I will see a DR. on Monday.

  • That's made me think! My legs and hips are very painful at night. I had my imuran dose increased from 75mg to 150mg....I'm now wondering if there is a link x

  • I Went to the hospital Emerg for the pain and was told I have pneumonia in the lower left portion of my lung which still doesn't explain my right side pain. I am on antibiotics and took some prednisone (Dr. approved) and it improved in 2 days. I also stopped my Imuran for a few days and will try again to see if the pain comes back. I have had SLE for over 30yrs and have been on Imuran for almost 25 of those years at various doses. You never really know how a pill makes you feel until you go off it for what ever reason. I was taken off Chloroquin and sleep much better than I did on it. I was taking that for over 10 years. I would never risk my health. Wish me luck with my Imuran theory.

You may also like...